# SDR GLBA20110725G

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 29,522 hours, 30,741 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY EXIT DOOR IN ROW 8 IS NOT SECURED PROPERLY.  MX RESECURED THE EMERGENCY EXIT DOOR IAW MM 52-20-00, NO FURTHER DEFECTS NOTED.
